# SDR A6WA201140766

- Difficulty date: August 19, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7636
- Aircraft time: 20,148 hours, 19,423 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018
- Part serial: 1300
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 18,311 hours, 17,558 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

"FLAP FAIL" WHEN FLAPS REACHED 20 DEGREES ON APPROACH RESET IAW AWAC SUPPLEMENT, PLACED ON MEL.  INTERROGATED FWD FECU FAULTED SEVERAL TIMES CW FIM PROCEDURE FOR FECU LU BPSU AND LT BPSU WING NO DISCREPANCIES NOTED FOR LT PBSU R & R FECU IAW 27-51-05.  OPS CK GOOD.
